Lp multipliers on noncompact symmetric spaces.
Journal für die reine und angewandte Mathematik, Tome 482 (1997), pp. 151-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semisimple Lie group, Fourier transform, operators, distribution, Fourier multipliers, Clerc-Stein multiplier theorem, Laplacian, free groups
@article{JRAM_1997__482_153883,
author = {G. Mauceri and Saverio Giulini and S. Meda},
title = {Lp multipliers on noncompact symmetric spaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {151--176},
year = {1997},
volume = {482},
zbl = {0860.43004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__482_153883/}
}
G. Mauceri; Saverio Giulini; S. Meda. Lp multipliers on noncompact symmetric spaces.. Journal für die reine und angewandte Mathematik, Tome 482 (1997), pp. 151-176. http://geodesic.mathdoc.fr/item/JRAM_1997__482_153883/